SYNTHES GMBH OSCILLATING SAW ATTACHMENT II; BLADE, SAW, GENERAL & PLASTIC SURGERY, SURGICAL
Back to Search Results |
| Catalog Number |
511.801 |
| Medical Device Problem Codes |
Mechanical Jam (2983); Appropriate Device Problem Term/Code Not Available (3191)
| Health Effect - Clinical Code |
No Clinical Signs, Symptoms or Conditions (4582)
| Date of Event |
01/01/2025
Type of Reportable Event
Malfunction
Additional Manufacturer Narrative
This report is being submitted pursuant to the provisions of 21 cfr, part 803.This report may be based on information which has not been investigated or verified prior to the required reporting date.This report does not reflect a conclusion by depuy synthes, or its employees that the report constitutes an admission that the product, depuy synthes, or its employees caused or contributed to the potential event described in this report.Device was used for treatment, not diagnosis.If information is obtained that was not available for the initial medwatch, a follow-up medwatch will be filed as appropriate.H11 additional narrative: the actual device was returned for evaluation.During repair, an evaluation was performed and it was determined that the reported condition was confirmed.The assignable root cause was determined to be due to improper maintenance.
Event or Problem Description
It was reported that the saw attachment device had an unspecified malfunction.During service and evaluation, it was determined that the device was frozen/would not move and the coupling attachment could not be engaged.It was further determined that the device failed pretest for check the handpiece coupling, check function in the running mode and check the oscillation frequency with the frequency meter.This event did not occur during surgery.There were no reports of injuries, medical intervention or prolonged hospitalization.The exact date of the event was unknown.However, it was reported that the event occurred in 2025.All available information has been disclosed.